# SDR USAA2011020190414

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 7,619 hours, 2,252 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1748
- Condition: Low Pressure
- Location: L3 Door
- Part time: 7,619 hours, 2,252 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 250 - PHX - EES - CIDS CAUTION LIGHT FOR DOOR 3-L CHECK DOOR PRESSURE.  MAINTENANCE SERVICED 3-L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
